# SDR SWAA001118

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 41,935 hours, 35,926 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Part number: 6973485
- Condition: Out Of Adj
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 6 L/E SLAT WOULD FULLY EXTEND AND WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED NR 6 L/E SLAT ROD END ACTUATOR PER MM.
